2nd period due after coming off decypeptal injection!

Hi ladies I was wondering if any of you have previously been on the decypeptal injection. I was told by my consultant my periods would probably come back within 6weeks-3 months. I started mine 2 days after the end of my last injection. I am now due my 2nd period this week. I am exaperiencing very tender and enlarged breasts, headaches, strob smelling urine, frequently going to the toilet and general tiredness. I was wondering if any of you exaperienced the same and is this due to my hormones getting back to normal?

Thanks steff x

2 Replies

oldestnewest
  • Hi Dancer

    I had my last Decapeptyl injection on 4th and still awaiting my 1st period. Had return of my left sided pelvic pain extreme back ache and bloating but nothing yet. I know not everyone is the same maybe depends on your cycle ur age, I am 45 so closer to the menopause. Have next gynae appt on 28th to decide on having a lap. Not had one yet so not properly diagnosed just everything points to it. Hope u get some good advice on here I have found the site extremely helpful and supportive.

    Good luck on your journey of people taking us seriously

    Mal

  • Thanks for your comment :) I appreciate it, I am 22 and was diagnosed at 18 . I am currently taking no medication or anything for my endo as I had become very unwell. However I am exaperiencing all the side effects that I stated and was wondering what they are caused by. Good luck with your lap :D xx

You may also like...